Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 35, Issue 2, June 2020  pp. 109–119.

Central limit theorem for statistics of subcritical configuration models

Authors:  Siva Athreya and D. Yogeshwaran
Author institution:8th Mile Mysore Road, Indian Statistical Institute, Bangalore 560 059, India

Summary:  We consider subcritical configuration models and show that the central limit theorem for any additive statistic holds when the statistic satisfies a fourth moment assumption, a variance lower bound and the degree sequence of the graph satisfies a growth condition. If the degree sequence is bounded, for well known statistics like~component counts, log-partition function, and maximum cut-size which are Lipschitz under addition of an edge or switchings then the assumptions reduce to a linear growth condition for the variance of the statistic. Our proof is based on an application of the central limit theorem for martingale-difference arrays due to McLeish [20] to a suitable exploration process.

Contents   Full-Text PDF